# SDR DL76S992776

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140T210223
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN TO FRAME SHEAR TIE LOCATED ON THE AFT SIDE OF FRAME STA 1562 WAS FOUND CORRODED.  THE (P/N 140T2102-23) SHEAR TIE WAS REPLACED PER DWG 146T1223.  THE SHEAR TIE IS LOCATED BETWEEN STR 38L AND STR 38R.
